# SDR DALA2024041504410

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 57,785 hours, 30,313 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D5311047700007
- Part serial: NT1882
- Condition: Damaged
- Location: Nose
- Part time: 20,494 hours, 10,822 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 RADOME HAS IMPACT DAMAGE. CORRECTIVE ACTION: REMOVED AND REPLACED RADOME PER A319 AMM 53-15-11. (5402312)
